# SDR SWAA2022122885278

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 62,561 hours, 37,050 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Condition: Out Of Range
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTED ATL ON T/O PASSING 3000FT NR 1 ENGINE OVERHEAT .FOLLOWED QRC QRH REDUCED THRUST STAYED WITHIN LIMITS .LANDED ATL.  FOUND NR 1 ENG T49.5 T3&T4 OUT OF RANGE; REMOVED AND REPLACED T3 & T4 THERMOCOUPLES REF AMM 77-21-01 PERFORMED ENGINE RUN OPS NORMAL RUN
